MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.
 
Event or Problem Description
On 08/03/2023, it was reported by a sales representative via phone that an ar-3671 suture anchor backed out of the bone.This was discovered during a case with no patient effect.

Brand Name
FIBERTAK BICEPS IMPLANT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21112357
Report Number1220246-2025-09298
Device Sequence Number8682368
Product Code MBI
UDI-Device Identifier00888867305403
UDI-Public00888867305403
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT
Device Catalogue NumberAR-3671
Device Lot Number15061645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown